MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Model Number 6172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cognitive Changes (2551)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2022-00036.It was reported that patient experienced psychotic episodes post dbs implant.As a result, the entire system was explanted to address the issue.

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key13186015
Report Number1627487-2022-00037
Device Sequence Number4156269
Product Code MHY
UDI-Device Identifier05415067020680
UDI-Public05415067020680
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2022
Device Model Number6172
Device Catalogue Number6172
Device Lot Number7556836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG; LEAD EXTENSIONS (2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale